Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Light sensitivity
Oct 22, 2003

Two months ago started a new combo with Reyetaz, Norvir, Viread and Viramune. Within an hour or so after the first dose I noticed that lights looked much brighter. Even now I need sunglasses to go out in the morning. My pupils look smaller than usual during this time. My MD has never heard of this side effect. Should I be concerned?

Response from Dr. Henry

That is not a common complaint. I have had a few patients also say the same thing to me but I can't say that any particular drug or regimen comes to mind. If your bilirubin is up due to the Reyetaz I have had a few patients note more light sensitivity bothering their eyes. KH


Previous
Lactic Acidosis Recovery/Treatments
Next
Is hearing loss due to parotid swelling?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement